- 12-22-2007, 12:09 PM
There's much debate on whether/when the potency of hCG starts to wane a bit.
Some say it's good for 30 days, other for 60 days.
If it starts to get a bit less potent at 30 days, couldn't one compensate by injecting a little more?
If you normally do 250 iu 2x a week, couldn't you do 350 iu 2x a week for weeks 5-8?
- 12-22-2007, 01:46 PM
- 12-22-2007, 01:52 PM
12-22-2007, 04:53 PM
01-10-2008, 08:10 PM
01-10-2008, 09:23 PM
01-13-2008, 09:20 PM
01-13-2008, 09:55 PM
I asked the doctor and he said yes, you could compensate by injecting more.
Nothing on how much more, etc...
Sorry I couldn't be more helpful.
I think for month two, I'll increase to 300 iu.
01-14-2008, 04:37 PM
If it's weaker after 30 days, a little more probably would not be harmful, and it's a good way to use it up instead of wasting it.
01-14-2008, 05:22 PM
Similar Forum Threads
- By YellowJacket in forum AnabolicsReplies: 2Last Post: 06-06-2014, 08:02 PM
- By b4554 in forum Male Anti-Aging MedicineReplies: 4Last Post: 02-10-2008, 11:00 PM
- By broker_mike in forum AnabolicsReplies: 4Last Post: 08-13-2003, 04:22 PM
- By YellowJacket in forum AnabolicsReplies: 2Last Post: 12-31-2002, 05:37 PM
- By raybravo in forum AnabolicsReplies: 10Last Post: 11-08-2002, 07:54 PM